# SDR ASOA201000695

- Difficulty date: May 8, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,212 hours, 14,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MOST CENTER EMERGENCY CEILING LIGHT OUT.   REMOVED AND REPLACED THE NR 4 EMERGENCEY BATTERY CHARGER IAW AMM 33-51-17. OPS CHK GOOD.  REMOVED AND REPLACED THE NR 4 EMERGENCEY BATTERY CHARGER IAW AMM 33-51-17. OPS CHK GOOD.
